# SDR REXA2016122202481

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,072 hours, 18,777 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S OXYGEN MASK LEAKING.   SWAPPED FO'S OXYGEN MASK INTO OBSERVERS POSITION IAW AMM 35-11-12.  PERFORMED OPS CHECK IAW AMM 35-10-00
+ 23-53-00. OPS CHECKED GOOD.
